# SDR RAIA00603060

- Difficulty date: March 29, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 3,872 hours, 3,677 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Radio
- Part number: 7510700766
- Part serial: 99013549
- Condition: Failed
- Location: Uhf Sys
- Part time: 659 hours, 612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLT 8080 SAT - COMM NR 1 AND TRANSPONDER NR 1 FAILED IN FLIGHT.  MAINTENANCE REPLACED THE NR 1 INTERGRATED COMM UNIT.
